Rivestimenti di curve algebriche affini
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 24 (1970) no. 1, p. 91-101
@article{ASNSP_1970_3_24_1_91_0,
     author = {Lazzeri, Fulvio},
     title = {Rivestimenti di curve algebriche affini},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {1},
     year = {1970},
     pages = {91-101},
     zbl = {0218.14009},
     mrnumber = {262487},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_1_91_0}
}
Lazzeri, Fulvio. Rivestimenti di curve algebriche affini. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 24 (1970) no. 1, pp. 91-101. http://www.numdam.org/item/ASNSP_1970_3_24_1_91_0/

[1] L. Ahlfors and L. Sario, Riemann Surfaces, Princeton University Press 1960. | MR 114911 | Zbl 0196.33801

[2] A. Andreotti, Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France 1963. | Numdam | MR 152674 | Zbl 0113.06403

[3] A. Andreotti R. Narasimhan, A topological property of Runge pairs, Ann. of Math. v.76, 1962. | MR 140714 | Zbl 0178.42703

[4] R.C. Gunning, Lectures on Riemann Surfaces, Princeton, N. J., 1966. | MR 207977 | Zbl 0175.36801

[5] W. Massey, Algebraic Topology : Harbrace College Mathematics Series. | Zbl 0153.24901

[6] R. Remmert, Holomorphe und meromophe Abbildungen komplexer Räume, Math. Ann. 133 1957. | MR 92996 | Zbl 0079.10201

[7] P. Samuel, On old and new results on algebraio curves, Tata Institute of Fundamental Research, Bombay 1966. | MR 222088 | Zbl 0165.24102

[8] J.P. Serre, Faisceaux algébriques cohérents, Ann. of Math. 61 1955. | MR 68874 | Zbl 0067.16201

[9] J.P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier 6 1955-1956. | Numdam | MR 82175 | Zbl 0075.30401